# SDR YENA20160315240

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 44,887 hours, 15,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUP: UNDER RT OTBD.  CABIN SHEAR WEB CORRODED BETWEEN CROSSBEAMS 69 & 70; R & R SUPPORT UNDER RT OTBD. CABIN SHEAR WEB AT CROSSBEAM 69 & 70 IAW SRM 51-42-11.
